# SDR 98ZZZX3849

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70DB
- Make and model: Bell 206B-3
- Aircraft serial: 1730
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 70010F0004154
- Condition: Ruptured
- Location: Hydraulic System
- Stage of operation: NR
- Nature of condition: K, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST HYDRAULIC POWER TO FLIGHT CONTROLS DUE TO RUPTURED RT CYCLIC SERVO FLEX LINE.  LINE SUPPLIES HYDRAULIC FLUID TO AFT END OF SERVO.  IMPROPER ASSY OF FITTING TO HOSE IS SUSPECTED.
